| Model Number |
CPHV |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
02/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Unknown disposition.
Event or Problem Description
Received information about a carbomedics standard prosthetic aortic heart valve that was implanted on (b)(6) 2019.The device was explanted at around 8 months later on (b)(6) 2020.Other event details including reason of the replacement are still being gathered.
Additional Manufacturer Narrative
The manufacturer is submitting a correction for section g1-2 (contact office - manufacturing site).The remainder of the information previously submitted is unchanged.
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer made several attempts to follow-up for further information related to the specific event details and no further information was received.At this time since information regarding the device is not available no further investigations can be performed.The case will be closed at this time as no further investigation is possible.However, should additional information be provided, the manufacturer will re-assess the event and take further investigative action as applicable.The root cause is thus deemed to be cause not established.